# SDR NSVA2011295

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 7,171 hours, 6,960 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON INITAIL CLIMB DURING FLAP RETRACTION FROM 5 DEGREES SETTING THE FLAP DRIVE CAUTION LIGHT CYCLED ON AND OFF.  THE FLAPS RETRACTED ALL THE WAY UP.  THE CREW FOLLOWED THE QRH BUT THE LIGHT CONTINUED TO COME ON PERIODICALLY THROUGHOUT THE FLIGHT.  CREW ADVISED DISPATCH OF POSSIBLE ZERO FLAPS LANDING AND EMERGENCY TO EWR.  THE CREW DECLARED AN EMERGENCY AS THEY GOT CLOSER TO EWR.  ON ARRIVAL THEY WERE ABLE TO EXTEND THE FLAPS TO 15, MADE A NORMAL LANDING AND TAXIED TO GATE WITHOUT FURTHER COMPLICATIONS.
